# SDR SWAA2023103109657

- Difficulty date: October 10, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 33,325 hours, 15,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621HB (PANEL 621HB PANEL ASSEMBLY - LOWER LEADING EDGE ACCESS - RIGHT WING) WITH DELAMINATED LE CORNER.<[01] APPLIED PERMANENT REPAIR ON DAMAGE AREA ON PANEL #621HB AS MARKED AS PER B737 SRM 57-41-01-2R-1; B737 SRM 51-70-04-2R-13 PARAG (4-D-G) AND B737 SRM 51-70-04-2R-0 PARAG (4-M-N). MATERIAL USED PO#1791128 AND PO# 1473815; EQUIPMENT USED TEMPERATURE CONTROL ID160354 DUE DATE 02-16-24; VACUUM GAGE ID 173239 DUE DATE 02-23-24.;[02] VERIFIED STEP 1.
